# SDR SWAA2022021663335

- Difficulty date: January 22, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194E BODY FAIRING AROUND HOLES AT LOWER FUSELAGE 2022-58095 / [01] TOOL USED CALIPER P/N 500-464 S/N 15331932 DUE DATE 26/OCT/22.;[02] TOOL USED HOTBONDER P/N HCS9200B S/N 18175478 DUE DATE 05-AUG-22;[03] TOOL USED SCALE P/N: CL5000 S/N: AE-37099 DUE DATE: 16-AUG-22.;[04] TOOL USED: HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 16-JAN-23.;[05] REPAIRED ACCESS PANEL 194E BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED.
